# SDR F3LA2023081400124

- Difficulty date: August 2, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N324FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7967
- Aircraft time: 18,324 hours, 8,080 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5313517720010
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE AIRBORNE/PEMCO N/R 14223.0298 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SHCEDULED MX. FWD WET AREA DUMMY BEAM Y-61 CORRODED @FR16.  REPLACED FLOOR BEAM AT FWD WET AREA Y-81 AT FR16 IAW A320 SRM 51-44-11 AND SRM 51-72-911-001. MX ACTION IS ACCEPTABLE.
